# SDR 08FDEA00427

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727227
- Aircraft serial: 21452
- Aircraft time: 50,810 hours, 35,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 655756911
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO PIT, LT SIDE EDGE SUPPORT FROM FS 950F TO FS 1030 HAS AREAS OF SURFACE CORROSION AS MARKED REMOVED CORROSION.  ORIGINAL THICKNESS .056", .017 INCH REMAINING, .036 INCH MAT REMOVED.  OUT OF LIMITS.  REPAIR DOUBLER FABRICATED, TREATED AND PRIMED AND INSTALLED AT BS 991 REF SRM 51-10-1 FIG 7, 53-10-2 PG 45-46, 51-40-2, FIG 1 PG 1, 2, 3, 6, AMM 51-20-021-7 PG 1-7, 51-20-031-7 PG 1-7 THIS IS CLASSIFIED AS A MINOR REPAIR.
